Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 913560, 14 pages
http://dx.doi.org/10.1155/2012/913560
Research Article

Robust Semiparametric Optimal Testing Procedure for Multiple Normal Means

1Department of Statistics, Iowa State University, Ames, IA 50011, USA
2Department of Veterinary Diagnostic and Production Animal Medicine, Iowa State University, Ames, IA 50011, USA

Received 27 March 2012; Accepted 10 May 2012

Academic Editor: Yongzhao Shao

Copyright © 2012 Peng Liu and Chong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Liu and Chong Wang, “Robust Semiparametric Optimal Testing Procedure for Multiple Normal Means,” Journal of Probability and Statistics, vol. 2012, Article ID 913560, 14 pages, 2012. https://doi.org/10.1155/2012/913560.